The Gaussian measure on algebraic varieties

Tom 159 / 1999

Ilka Agricola, Thomas Friedrich Fundamenta Mathematicae 159 (1999), 91-98 DOI: 10.4064/fm-159-1-91-98

Streszczenie

We prove that the ring ℝ[M] of all polynomials defined on a real algebraic variety $M⊂ℝ^n$ is dense in the Hilbert space $L^2(M,e^{-|x|^2}dμ)$, where dμ denotes the volume form of M and $dν = e^{-|x|^2}dμ$ the Gaussian measure on M.

Autorzy

  • Ilka Agricola
  • Thomas Friedrich

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek